Simple modules over factorpowers

Mazorchuk, Volodymyr: Simple modules over factorpowers. Acta scientiarum mathematicarum, (75) 3-4. pp. 467-485. (2009)

[img] Cikk, tanulmány, mű
math_075_numb_003_004_467-485.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2009
Volume: 75
Number: 3-4
Page Range: pp. 467-485
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 484-485.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16315

Actions (login required)

View Item View Item